Kentucky, 2025

Flash Flooding and Flooding in Kentucky, April 3 to 8, 2025

April 3 to 8, 2025 · NWS RLX · 21 events in 4 counties and zones

A line of showers and thunderstorms followed a warm front across the Middle Ohio Valley and Central Appalachians during the morning of April 3rd. A cold front brought more precipitation into the area the night of the 3rd and then stalled over West Virginia through the morning of the 4th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

A line of showers and thunderstorms followed a warm front across the Middle Ohio Valley and Central Appalachians during the morning of April 3rd. A cold front brought more precipitation into the area the night of the 3rd and then stalled over West Virginia through the morning of the 4th. Showers continued in the vicinity of the boundary which slid to the south on the afternoon of the 4th before being lifted north as a warm front again on the 5th. Another cold front arrived the evening of the 5th and once again stalled over West Virginia. Precipitation eventually tapered off as the front sank to the southeast on the 7th.

Three to six inches of rain fell within the first 48 hours of the event, then an additional one to two inches accumulated in northeast Kentucky before precipitation exited on the 7th. Roads began to flood as creeks, streams, and smaller rivers rose out of their banks. Portions of Blaine Creek, Tygarts Creek, and the Little Sandy River all experienced flooding. Runoff eventually made its way into the Ohio River, causing flooding from the 6th through the 8th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Apr 3, 3:06 AM EST, 4 minutes earlier.

Area forecast discussion, Apr 3, 3:06 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
406 AM EDT Thu Apr 3 2025

.SYNOPSIS...
A system serves up showers and thunderstorms at times through
the weekend, with flooding increasingly likely for the Mid-Ohio
Valley region.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1235 AM Thursday...

Showers and thunderstorms associated with a cold front will push
into our area early this morning. A low level jet (currently 60
knots at 3000 feet near Charleston) will keep very strong winds
just off the surface this morning. There is concern that these
storms could mix these winds to the ground and produce damaging
wind gusts. Model soundings also show helicity values of 800 to
900 as the line hits our western counties with shear values of
50 to 60. Therefore, tornados are also a possibility. With
effective CAPE of 500 to 1000 in this area as well, some large
hail is possible.

The cold front will then stall over eastern Kentucky and West
Virginia today and tonight. Heating south of the front should
once again create conditions favorable for severe weather this
afternoon. The threat of flash flooding also increases. A couple
of meso models are showing some heavy precipitation getting into
northeastern West Virginia, although the majority are not. This
does lead to concerns that the Flood Watch may need to be
extended across the rest of northern West Virginia, but will
hold off for now until models are in better agreement.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 405 AM Thursday...

Active weather continues in the short term with additional chances
for showers and thunderstorms associated with a stationary boundary
across the Ohio Valley. The boundary will likely be situated
somewhere along the Ohio River early Friday before lifting northward
as a warm front, shifting more warm and moist air back into the
southern half of our area. This will provide the focus for renewed
chances of showers and thunderstorms through the weekend, with the
heaviest axis of precipitation for our area across NE KY, SE OH, and
far western WV.

There will be the potential for a few of the thunderstorms Friday
and Friday night to be strong to severe, highly dependent on the
front location and the amount of instability that can be realized
given substantial antecedent precipitation and cloud cover. There is
a slightly better chance for some severe weather across a the
western two-thirds of the area Saturday, where a bit more
instability can be realized, pending once again the location of the
frontal boundary and how the previous day plays out as each day is
highly dependent on mesoscale features that won't be resolved until
the near term. Nonetheless, heavy rain can be expected with the
activity through the weekend, leading to potential for flooding
across mainly western WV, SE OH, and NE KY. The stalled boundary
should finally be kicked eastward thanks to an upper level shortwave
that will swing southeast across the region Sunday, putting an end
to the continuous stream of moisture. After the frontal passage,
much cooler and drier conditions are expected into early next
week.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 405 AM Thursday...

As the deep upper level trough shifts across the region, colder
temperatures are expected early in the week, with a slow warming
trend after Tuesday. Some scattered showers and even snow is
possible through early Tuesday and again late Wednesday as another
system approaches from the west. No snow accumulations expected at
this time.

Runoff as a result of persistent rainfall this weekend may also
persist in area creeks, streams, and rivers leading to a continued
possibility of flooding even after most precipitation comes to an
end early next week.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
As of 145 AM Thursday...

Showers and thunderstorms associated with a cold front will push
into our area early this morning, creating brief IFR conditions.
A low level jet (currently 60 knots at 3000 feet near
Charleston) will keep very strong winds just off the surface
this morning. There is concern that these storms could mix these
winds to the ground and produce damaging wind gusts. Tornados
and large hail are also possible. Behind the line, some rain
will create MVFR conditions for an hour or two. The line should
weaken some as it pushes eastward into West Virginia.

The cold front will stall over the area today and tonight. This
will create some MVFR clouds north of the front, with some areas
dropping to IFR tonight. Generally VFR clouds can be expected south
of the front. However, showers and thunderstorms at times will
create brief IFR conditions. Some thunderstorms this afternoon
south of the cold front could become severe.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...

FORECAST CONFIDENCE: Medium this morning, then low.

ALTERNATE SCENARIOS: Timing and intensity of restrictions with
showers and thunderstorms could vary. The location of the front
stalling could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    THU 04/03/25
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  H    H    H    H    H    H    L    H    H    H    H    H
HTS CONSISTENCY  M    M    M    H    H    M    M    H    M    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H
PKB CONSISTENCY  M    M    M    H    H    H    H    H    M    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 06Z FRIDAY...
IFR conditions possible in showers and thunderstorms Thursday
night through Sunday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday morning for WVZ005>011-014-017-019.
OH...Flood Watch through Sunday morning for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Sunday morning for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...RPY/SL
NEAR TERM...RPY
SHORT TERM...28
LONG TERM...28
AVIATION...RPY
Hazardous weather outlook, Apr 3, 2:42 AM EST, 28 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
342 AM EDT Thu Apr 3 2025

VAZ003-004-WVZ032>034-039-040-515>526-040745-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
342 AM EDT Thu Apr 3 2025

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central, northeast, northern, southeast and southern
West Virginia.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Multiple rounds of showers and thunderstorms Friday through Sunday
may lead to minor flooding issues.

Strong to severe thunderstorms are possible again Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ013-015-016-018-020-024>031-040745-
Lincoln-Kanawha-Roane-Calhoun-Doddridge-Mingo-Logan-Boone-Clay-
Braxton-Gilmer-Lewis-Harrison-
342 AM EDT Thu Apr 3 2025

...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

This Hazardous Weather Outlook is for portions of central, northern
and southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Multiple rounds of showers and thunderstorms Friday through Sunday
may lead to minor flooding issues.

Strong to severe thunderstorms are possible again Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-
040745-
Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Wirt-Ritchie-
342 AM EDT Thu Apr 3 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH
SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central, northern, southern and western West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flood Watch.

Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms are possible again Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Apr 2, 10:00 PM EST, 5 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1100 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Non-Tstm Wnd Gst 2 WSW Sophia            37.70N 81.29W
04/02/2025  M49 MPH          Raleigh            WV   Mesonet

            Mesonet station TMMW2 Tams Mountain.

1250 PM     Non-Tstm Wnd Gst 6 E Ravenswood          38.96N 81.64W
04/02/2025  M48 MPH          Jackson            WV   Mesonet

            Mesonet station DRFW2 Drift Run.

0239 PM     Non-Tstm Wnd Gst 2 S Ceredo              38.37N 82.55W
04/02/2025  M47 MPH          Wayne              WV   ASOS

            ASOS station KHTS Huntington Airport.

1237 PM     Non-Tstm Wnd Gst 3 S Elkins              38.88N 79.85W
04/02/2025  M45 MPH          Randolph           WV   ASOS

            ASOS station KEKN Elkins Airport.

0516 PM     Non-Tstm Wnd Gst 3 SSW South Charleston  38.31N 81.72W
04/02/2025  M45 MPH          Kanawha            WV   Mesonet

            Mesonet station RLXW2 Wfo Charleston.

0350 PM     Non-Tstm Wnd Gst 2 WNW Cannonsburg       38.40N 82.74W
04/02/2025  M44 MPH          Boyd               KY   Mesonet

            Mesonet station GW3636 Boyd Co EOC.

0725 PM     Non-Tstm Wnd Gst 1 NNE Snowshoe          38.42N 79.99W
04/02/2025  M42 MPH          Pocahontas         WV   Mesonet

            Mesonet station GW1472 Snowshoe.

0210 PM     Non-Tstm Wnd Gst 4 SSE Williamstown      39.35N 81.42W
04/02/2025  M40 MPH          Wood               WV   ASOS

            ASOS station KPKB Parkersburg Airport.

0245 PM     Non-Tstm Wnd Gst 3 NW Beech Fork State P 38.33N 82.46W
04/02/2025  M40 MPH          Wayne              WV   Mesonet

            Mesonet station GW1263 WAYNE.

&&
Local storm report, Apr 3, 3:10 AM EST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
410 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     Tstm Wnd Dmg     Junction City           39.72N 82.30W
04/03/2025                   Perry              OH   Public

            Multiple trees and power lines down around
            Junction City. Time estimated based on
            radar.

&&

JRM

The radar

The Cincinnati radar (KILN), 109 km away, was scanning. The volume nearest the first event began at 08:09 UTC.

Open the radar archive at this moment

Event by event

11 flood, 6 flash flood, 4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Greenup

When
April 3, 3:10 AM EST
Where
Greenup County, 0.54 mi E of Kings Addition
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.720, -82.940

In South Shore, local power outages were caused by downed trees and power lines.

Thunderstorm Wind, Carter

When
April 3, 3:30 AM EST
Where
Carter County, 0.69 mi S of Willard
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
38.210, -82.900

A tree fell onto power lines in the Willard township.

Thunderstorm Wind, Lawrence

When
April 3, 4:00 AM EST
Where
Lawrence County, 0.88 mi NE of Gladys
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.140, -82.740

In the Gladys township, trees blew down onto power lines.

Thunderstorm Wind, Lawrence

When
April 3, 4:00 AM EST
Where
Lawrence County, 3.52 mi SW of Charley
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
37.930, -82.740

A tree blew down onto power lines.

Flood, Lawrence

When
April 3, 9:45 AM EST to April 4, 7:00 AM EST
Where
Lawrence County, 1.4 mi ENE of Noris to 1.26 mi E of Noris
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.005, -82.695

A water rescue occurred at the intersection of Route 1760 and Left Fork Little Blaine Creek Road.

Flood, Lawrence

When
April 3, 12:38 PM EST to April 5, 12:45 AM EST
Where
Lawrence County, 2.02 mi SSW of Hannah to 1.31 mi ESE of Martha
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.023, -82.883

Blaine Creek near Blaine exceeded a bankfull level of 17 feet on the afternoon of April 3rd. The creek initially crested late that night, but rose to a second, higher crest around 20.3 feet the afternoon of the 4th. The creek then receded back into its banks early in the morning on the 5th. Blaine Elementary School, Blaine Community Park, a log home downstream of the gauge, low sections of County Route 201, Left and Right Fork Laurel Road, and agricultural fields adjacent to the gauge were flooded in the midst of the swollen creek.

Flood, Lawrence

When
April 3, 5:15 PM EST to April 4, 7:00 AM EST
Where
Lawrence County, 0.97 mi WSW of Webbville to 0.21 mi W of Cherokee
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.177, -82.887

Flooding was observed on North Highway 201.

Flood, Greenup

When
April 4, 5:41 AM EST to April 8, 10:50 AM EST
Where
Greenup County, 2.84 mi N of Argillite to 1.78 mi N of Argillite
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.520, -82.811

Flooding was observed on Horn Hollow Road and on Kentucky Route 1 near Seaton Avenue and Crum Hollow Road.

Flood, Carter

When
April 4, 5:57 AM EST to 8:15 AM EST
Where
Carter County, 1.26 mi N of Globe to 1 mi NNW of Clark Hill
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.298, -83.254

Tygarts Creek above Olive Hill exceeded a bankfull level of 10 feet on the morning of April 4th. The creek rose to a crest around 10.6 feet and then receded back into its banks later that morning. While the creek was out of its banks, Bond Hollow Road and fields adjacent to the creek flooded.

Flash Flood, Greenup

When
April 4, 6:25 AM EST to 9:30 AM EST
Where
Greenup County, 0.75 mi WSW of Worthington to 0.57 mi NW of Raceland
Cause
Heavy Rain
Reported by
Public
Coordinates
38.545, -82.732

Flooding was observed in the little under tunnel near the trainyard of Greenup Avenue.

Flash Flood, Greenup

When
April 4, 6:32 AM EST to 9:30 AM EST
Where
Greenup County, 1.6 mi SW of Wurtland to 1.5 mi SSW of Wurtland
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.535, -82.793

Flooding was observed along Uhland Branch Road near Wurtland.

Flood, Greenup

When
April 4, 6:52 AM EST to April 5, 2:07 PM EST
Where
Greenup County, 1.8 mi SSE of Samaria to 0.72 mi SSW of Hopewell
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.395, -82.941

The Little Sandy River at Grayson exceeded its flood stage of 21 feet on the morning of April 4th, then continued to rise to a crest around 23.8 feet that night. The river slowly receded and eventually fell back below flood stage the afternoon of the 5th. While the river was out of its banks, buildings next to the gauge, parts of Route 773 and Route 1910, fields and outbuildings along the river were flooded.

Flash Flood, Greenup

When
April 4, 6:52 AM EST to 9:30 AM EST
Where
Greenup County, 0.56 mi WNW of Lynn to 0.44 mi WSW of Lynn
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.582, -82.940

High water was observed on Sugar Camp Road near the town of Load.

Flash Flood, Lawrence

When
April 4, 8:35 AM EST to 10:45 AM EST
Where
Lawrence County, 1.06 mi SSE of Peach Orchard to 1.3 mi SSW of Richardson
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
37.937, -82.609

Route 645 was closed due to high water at mile marker 2.5.

Flash Flood, Lawrence

When
April 4, 8:35 AM EST to 12:50 PM EST
Where
Lawrence County, 0.69 mi WNW of Adams to 0.89 mi WSW of Adams
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.053, -82.712

Route 1760 was closed at Aaron Branch Road due to high water from Right Fork Little Blaine Creek.

Flash Flood, Lawrence

When
April 4, 8:35 AM EST to 12:50 PM EST
Where
Lawrence County, 1.33 mi S of Cherokee to 0.67 mi SSE of Cherokee
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.061, -82.828

Route 201 was closed at mile marker 8 due to high water.

Flood, Boyd

When
April 4, 4:22 PM EST to April 8, 10:55 AM EST
Where
Boyd County, 0.54 mi W of Rockdale to 0.15 mi ESE of Rockdale
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.420, -82.690

Flooding was observed on Shopes Creek Road.

Flood, Boyd

When
April 4, 4:22 PM EST to April 8, 10:55 AM EST
Where
Boyd County, 1.76 mi SE of Mavity to 1.05 mi ENE of Boltsfork
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.330, -82.680

Flooding was observed on Bear Creek Road.

Flood, Greenup

When
April 4, 6:25 PM EST to 10:56 PM EST
Where
Greenup County, 2.03 mi E of Beechy to 1.34 mi WNW of Beechy
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.619, -82.912

Tygarts Creek near Greenup exceeded a bankfull level of 20 feet on the evening of April 4th. The creek rose to a crest around 20.1 feet and then receded back into its banks early the next morning. Low areas along Route 7 and Route 2070, and the country store in Load flooded as a result.

Flood, Boyd

When
April 6, 6:30 AM EST to April 7, 9:45 AM EST
Where
Boyd County, 0.5 mi WNW of Bellefonte to 1.48 mi WNW of Catlettsburg
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.483, -82.689

The Ohio River at Ashland rose above its flood stage of 52 feet on the morning of April 6th. The river continued to rise to a crest near 52.3 feet that night, then slowly receded below flood stage again the morning of the 7th. This caused low sections of roads to flood due to backwater from nearby creeks.

Flood, Greenup

When
April 6, 9:35 AM EST to April 8, 12:50 AM EST
Where
Greenup County, 0.64 mi N of Edgington to 1.12 mi NE of Maloneton
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.689, -82.881

The Ohio River at Lloyd Greenup Lock rose above its 54 foot flood stage on the morning of April 6th. The river crested around 54.9 feet overnight and then slowly receded below flood stage shortly after midnight on the 8th. Low lying areas began to flood in the midst of the swollen river.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2025Every state in 2025This day in weather historyWarnings in Kentucky, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1250362, 1250363, 1250364, 1250368, 1242883, 1242632, 1242885, 1242860, 1242643, 1242852, 1242853, 1242668, 1242854, 1242878, 1242880, 1242881, 1242699, 1242700, 1242644, 1242697, 1242698.